# SDR 2001F00200

- Difficulty date: July 7, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N706GA
- Make and model: Dhav DHC7102
- Aircraft serial: 53
- Engine: Pwa PT6A50
- System (JASC): 7320 · Fuel Controlling System
- Part: Line
- Part number: 3035279
- Condition: Cracked
- Location: Nr 4 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

FLT 1253 - HAV - AFTER TAKEOFF, AT 4,800 FEET, NR 4 ENGINE EXPERIENCED A POWER LOSS.  PERFORMED ENGINE FAILURE IN FLIGHT CHECK LIST.  REMOVED AND REPLACED NR 4 ENGINE P3 LINE.  RAN ENGINE.  OPERATIONAL CHECK NORMAL.  (M)
